Publication
Title
Patterns of diversification in two African forest shrews: Sylvisorex johnstoni and Silvisorex ollula (Soricidae, Insectivora) in relation to paleo-environmental changes
Author
Language
English
Source (journal)
Molecular phylogenetics and evolution. - Orlando, Fla
Publication
Orlando, Fla : 2003
ISSN
1055-7903
Volume/pages
28:1(2003), p. 24-37
ISI
000183618400003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 30.07.2017
To cite this reference